Accuracy of solutions of nonlinear ill-posed problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1982), pp. 13-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_4_a3,
author = {Yu. L. Gaponenko},
title = {Accuracy of solutions of nonlinear ill-posed problem},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--18},
year = {1982},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_4_a3/}
}
Yu. L. Gaponenko. Accuracy of solutions of nonlinear ill-posed problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1982), pp. 13-18. http://geodesic.mathdoc.fr/item/IVM_1982_4_a3/